# SDR P5CA9700018

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Part number: 12623642
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FAN THRUST REVERSE DRIVE UNIT FAILED TEST REQUIRED BY AD 95-16-02.  REPLACED DRIVE UNIT PER BAC MM 78-38-01.
